Texas Pharmaceuticals
Paracetamol (125mg) + Promethazine (5mg)
Prosef Syrup is a medication used to treat fever, body ache, and allergic symptoms associated with common cold, as well as chickenpox.
Syrup
Prosef Syrup is commonly prescribed in children to treat fever, body ache, and allergic symptoms associated with common cold like runny nose, cough, sneezing, and watery eyes. Also, it is one of the commonly used medicines in chickenpox for symptomatic relief.
Prosef Syrup may make your child feel sleepy. Ensure your child takes extra care when taking part in physical activities.
Prosef Syrup contains two active ingredients: paracetamol and promethazine. These ingredients together relieve common cold symptoms. Promethazine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.
Ensure your child takes extra care when taking part in physical activities Never combine Prosef Syrup with other cold and flu medicines as that may lead to side effects Stop Prosef Syrup and immediately report to the doctor if your child develops an itchy rash, facial swelling, or breathing difficulties Practice self-care tips: keep the surroundings and surfaces neat and clean to avoid exposure to allergens, maintain proper hygiene and sanitation to avoid infection, and ensure your child takes enough rest to expedite recovery